# SDR ORJA9964

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Lt Emerg Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - AFT OVERWING EXIT EMERGENCY LIGHT PACK INOP ON LEFT SIDE.  REMOVED AND REPLACED BATTERY PACK ASSY, OPS CHECK GOOD.  (M)
